# SDR CALA2024112902983

- Difficulty date: November 27, 2024
- Submitted: November 29, 2024
- Operation: Air carrier
- Aircraft: N34222
- Make and model: Boeing 737824
- Aircraft serial: 28931
- Aircraft time: 79,161 hours, 29,220 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Part number: 147A85408
- Condition: Corroded
- Location: Bs 940
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT INNER CHOORD STA 940 AND RBL 60. REF AAR N/R 9928197 INSTALLED NEW INNER CHORD RIGHT SIDE AS PER SRM 51-40-02-0G-0 DWG 147A8501.
